# SDR COMA0360131

- Difficulty date: March 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 16,097 hours, 14,521 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Terminal
- Stage of operation: CR
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5438 ANTI-ICE DUCT WARNING, R/H WING INDICTED.RECONNECTED LOOSE WIRE TERMINAL AT PB8WK.
